# SDR GTIA021153

- Difficulty date: September 19, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND AFT CABIN STATION 1309 CORROSION ON BEAM ATTACH FITTING RBL 60 INCHES.  REMOVED ATTACH FITTING.  UPON REMOVAL OF ATTACH FITTING FOUND CORROSION ON WEB.  REMOVED CORRODED WEB.  LOCATED, DRILLED, AND DEBURRED REPAIR WEB.  INSTALLED REPAIR WEB.  LOCATED DRILLED AND DEBURRED ATTACH FITTING.  INSTALLED ATTACH FITTING.  (M)
